No Cover Image

Journal article 340 views 53 downloads

Two dimensional N = (0, 4) quivers dual to AdS3 solutions in massive IIA

Yolanda Lozano, Niall T. Macpherson, Carlos Nunez Orcid Logo, Anayeli Ramirez

Journal of High Energy Physics, Volume: 2020, Issue: 1

Swansea University Author: Carlos Nunez Orcid Logo

  • Article_TwoDimensionalNMathcalN04Quive.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution License (CC-BY).

    Download (660.39KB)

Abstract

In this paper we discuss an infinite family of new solutions in massive Type IIA supergravity with AdS3×S2 factors, preserving N = (0, 4) SUSY. After studying geometrical aspects of the backgrounds we propose a duality with a precise family of quivers that flow to (0,4) fixed points at low energies....

Full description

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: Springer Science and Business Media LLC 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa53402
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: In this paper we discuss an infinite family of new solutions in massive Type IIA supergravity with AdS3×S2 factors, preserving N = (0, 4) SUSY. After studying geometrical aspects of the backgrounds we propose a duality with a precise family of quivers that flow to (0,4) fixed points at low energies. These quivers consist on two families of (4,4) linear quivers coupled by matter fields. We present various tests of our proposal.
Keywords: AdS-CFT Correspondence; Extended Supersymmetry
College: Faculty of Science and Engineering
Issue: 1